# SDR 9603809956

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bearing Plates
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE TAILCONE FAILED TO DROP USING THE EXTERIOR HANDLE.  ALSO, FOUND FOUR LOOSE/WORN GUIDE PINS, TWO WORN BEARING PLATES, AND INADEQUATE CONDUIT TO CLAMP BLOCK CLEARANCE.  TIGHTENED/REPLACED THE GUIDE PINS, REPLACED THE BEARING PLATES, TRIMMED THE CONDUIT, AND RERIGGED THE TAILCONE PER MM 53-50-3, PG. 201, SUPP. 1.
